# SDR 99ZZZX3711

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: N505AM
- Make and model: Beech 200BEECH
- Aircraft serial: BB919
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1016400123
- Condition: Cracked
- Location: Vert Stabilizer
- Part time: 7,972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE VERTICAL STABILIZER LEADING EDGE, THE LEFT HORIZONTAL STABILIZER ATTACH FITTING ATTACHED TO THE VERTICAL STABILIZER FRONT SPAR WAS FOUND CRACKED.  IT ORIGINATED FROM THE BOTTOM HUCK BOLT HOLE, UPWARD AND ALONG SIDE THE NEXT HUCK BOLT AND SPREADING OUT IN 4 DIRECTIONS.
